# SDR USAA020080

- Difficulty date: February 12, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 31,377 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 1 INCH BY 3 INCHES, STATION 377 LBL 25.  CORROSION LEVEL 1, TASK NR C53-221-03.  FABRICATED AND INSTALLED SEAT TRACK SECTION LBL 25 BETWEEN STATION 377 AND 440 PER SRM 53-00-52.  (M)
